# SDR DLL10954209

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503542107
- Condition: Corrosion
- Location: Bs 1575
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 1575 AND STR 38 WAS FOUND TO HAVE CORROSION DAMAGE UNDER THE FAIL-SAFE STRAP.  ACCOMPLISHED REPAIRS PER DL ERA 265143-14.
